Transformations of certain hypergeometric functions of three variables

Shanti Saran Lucknow University, Lucknow, India

TBD mathscidoc:1701.331108

Acta Mathematica, 93, (1), 293-312, 1955.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:42 uploaded by actaadmin ] [ 166 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{shanti1955transformations,
  title={Transformations of certain hypergeometric functions of three variables},
  author={Shanti Saran},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203142837154817},
  booktitle={Acta Mathematica},
  volume={93},
  number={1},
  pages={293-312},
  year={1955},
}
Shanti Saran. Transformations of certain hypergeometric functions of three variables. 1955. Vol. 93. In Acta Mathematica. pp.293-312. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203142837154817.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved